# SDR SWAA2021072886273

- Difficulty date: June 20, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 277-S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN ; 2021-288019 / [01] REPLACED TIE CLIP LOCATED BS277 AND STR 10R AT PASSENGER CABIN (1 EA) I.A.W B737-700 SRM 51-10-02 AND DWG 141A1110 REV:-; [02] REPLACED TIE CLIP LOCATED BS277 AND STR 10R AT PASSENGER CABIN (1 EA) I.A.W B737-700 SRM 51-10-02 AND DWG 141A1110 REV:- RII
